# SDR HALA0000131

- Difficulty date: April 21, 2000
- Submitted: June 16, 2000
- Operation: Air carrier
- Aircraft: N122AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46522
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT 932 - HNL - AIR RETURN, ON CLIMB-OUT, NR 2 HYD LEAK, (2 GAL REMAINING).  REMOVED AND REPLACED 2-1 NON-REVERSIBLE PUMP SHUTOFF VALVE PER MM 27-26-03.  OPS/LEAK CHECK OK.  SERVICED HYD QTY.  (M)
